Aa
Aa
A
A
A
Close
295537 tn?1217525675

3rd day on tapering...feeling like ****!!!

I'm back again..............I've tried so hard to stop taking these darn pills.........it's the hardest thing I've ever had to do.......I'm doing the taper now....I'm on my 3rd day.....I feel sick, so sick.......I'm going to give it everything I have this time.....my daughter is helping me, she is making sure I'm getting food and water and checking my blood pressure daily.......I pray that I can get through this this time........if not....then I guess I'll be an addict FOREVER!!!!
I'm feeling very down today and feeling sorry for myself......I know that's not good but can't help it.........
I started my taper from taking about 30 pills a day of vicoden 5/500........to....9 pills on the first day, then 6 on the second day.......and back to 9 for today......cause I couldn't handle it.......I'm gonna try to stick to the 9 a day for a few days and then start taking one away every couple days......I'll let everyone know how it works for me..........
Hope everyone here is on their way to freedom .......

Sandy~
5 Responses
Sort by: Helpful Oldest Newest
Avatar universal
i am tappering off of pills also, but my tapper is by one pill a week. So for example this week I am down to 8 pills from 9 a day. I am doing a tapper that is right for me and my health. I do think you are going down too fast. Please be so very careful with your health!

Canyon
Helpful - 0
Avatar universal
Yes, you are going too fast. The reason for tappering is to have easier withdrawl. and that means a little at a time. It will help if you pick a day for quitting altogether. Say in a month. Then keep trying to reduce your dose as is bearable. Always keeping in mind that you will be taking zero pills on the date that you have picked.

When i started my taper, my first rule was no more than twice a day, what ever the dose was. That way you have to really stretch out the doses. Yes, this is uncomfortable but i would always remind myself of how much worse it was with absolutely none at all.

How very sweet of your daughter to help you. Mine helped me too. Isn't God great to have given us daughters?
Helpful - 0
352798 tn?1399298154
Whoa! That is as close to a cold turkey taper as you can get. Do you have a limited # of pills?
Helpful - 0
557104 tn?1216664969
Hi Sandy-You may be tapering too fast.  I beat my habit of 7.5/750s so I have an idea how you're feeling.  I had enough to do my taper slowly so my w/ds were manageable.  I'd go from 30/day down in smaller increments.  But if you're doing ok on the 9 tabs/day then stay with it for a good while and then drop it from there.  

Let me know how you're doing and I'm happy to help if you need...be tough and strong and you CAN do it!!  

Kitty
Helpful - 0
557111 tn?1219712047
Tell me if i'm wrong, but that is a really fast taper!!! ?  Do you have any doctors on your side or know about this?  Maybe they could help you.  How long have you been using?  Good for you though for trying to do it again.   I have a doctor right now helping me taper, but I wasn't taking nearly that much a day, maybe 5-6 10mg perks, and i am only cutting 1/2 one every week or so.  My wd symptoms are merely headaches and of course i am in pain.  Just try to hang in there and keep posting...like my grandma always says..
GIVE EM' HELL HARRIET!!!

BRITT
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.